# SDR ASAA1159974

- Difficulty date: July 2, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 18,003 hours, 5,450 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 003827
- Condition: Inoperative
- Location: Cockpit
- Part time: 17,108 hours, 6,429 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O MCDU INOP.  REPLACED F/O MCDU PER AMM REF 34 61 01 400 802/34 61 01 000 802.  OPS CHECKS GOOD.
